# SDR QXEA0101372

- Difficulty date: August 4, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 9,844 hours, 13,711 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-CORROSION IN AND AROUND NUTPLATES ON LEFT HAND INBOARD SEAT TRACK AT STATION X182.0-X190.9. REPAIRED IAW DHC-8 SRM 51-00-06.
